English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25208722      Online Users : 66
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15016

Title: Lie Rings of (anti-)symmetric Derivations of Commutative Rings
Authors: Liao, Ping-Bao;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Lie ring;Derivation;Involution;δ-simple;δ-prime
Date: 2010
Issue Date: 2013-01-07T01:43:55Z
Publisher: Taylor&Francis
Abstract: Let R be a 2-torsion free commutative ring with involution *, and δ a non-zero derivation of R. Let S be the set of symmetric elements in R and K the set of anti-symmetric elements in R. In this article, we investigate the simplicity and primeness of the Lie rings Sδ and Kδ when δ is a symmetric or anti-symmetric derivation.
Relation: Linear and Multilinear Algebra, 58(5): 589-598
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020101910020.pdf62KbAdobe PDF381View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback